MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. MONOJECT; MONOJECT¿ HYPODERMIC SAFETY NEEDLE, GREEN, 21GA X 1IN

SOL-MILLENNIUM MEDICAL INC. MONOJECT; MONOJECT¿ HYPODERMIC SAFETY NEEDLE, GREEN, 21GA X 1IN
Model Number 1182210
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 03/26/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
The customer reported that the patient was given a vaccine.When i went to activate the needle safety feature,it fell off and the needle scraped my finger causing a small cut.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to remove required intervention to prevent permanent impairement and to correct brand name, report type - adverse event and product problem provided in the initial mdr [3014312726-2024-00189].The previously reported was incorrect.The correct brand name is monoject.The correct report type is product problem only.

Brand Name
MONOJECT
Common Device Name
MONOJECT¿ HYPODERMIC SAFETY NEEDLE, GREEN, 21GA X 1IN
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
311 south wacker drive
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road binha
longwan district
wenzhou, zhejiang province 32502 5
CH   325025
Manufacturer Contact
jarryd
311 south wacker dr.
suite 4100
chicago 60606
MDR Report Key22035513
Report Number3014312726-2024-00189
Device Sequence Number8655795
Product Code FMI
UDI-Device Identifier10884521544642
UDI-Public(01)10884521544642(10)02104049
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2026
Device Model Number1182210
Device Lot Number02104049
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown